# SDR USAA050346

- Difficulty date: March 7, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - FUSELAGE SKIN, .5 INCH CRACK, LOWER HINGE CUT-OUT FWD SERVICE DOOR.  INSTALLED REPAIR DOUBLER IAW TR 52-10-13.  (K)
